# SDR MWEA00507

- Difficulty date: June 8, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: 11177
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD THREE EMERGENCY LIGHTS IN CABIN CEILING DIMMED FASTER THAN ACCEPTABLE DURING 10 MINUTE TEST.  REMOVED AND REPLACED BATTERY PACK.  (X)
